Some new ostrowski-type bounds for the čebyšev functional and applications

Full text for this resource is not available from the Research Repository.

Cerone, P and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some new ostrowski-type bounds for the čebyšev functional and applications. Journal of Mathematical Inequalities, 8 (1). 159 - 170. ISSN 1846-579X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30446
DOI https://doi.org/10.7153/jmi-08-10
Official URL http://files.ele-math.com/abstracts/jmi-08-10-abs....
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Čebyšev functional; trapezoid formula; Grüss inequality; Lupaş's inequality; Ostrowski inequality
Citations in Scopus 76 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login